# SDR DL72S952738

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING E-1 LETTER CHECK, WING SPAR STIFFENER AT NR 6 LE SLAT I/B TRACK O/B SIDE HAS 1 INCH CRACK FROM BOTTOM.  REPAIRED PER M/M 57-20-21.
